Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 134, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 10, 2009, 6:58 PM EDT for Forsyth County, Fulton County, Georgia. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 6:58 PM EDT (22:58 UTC)
- Expired
- Apr 10, 2009, 7:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 89 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 7:28 PM EDT | HAIL 0.88 | 2 E Alpharetta, GA | |
| Apr 10, 7:33 PM EDT | HAIL 1 | 6 S Cumming, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:39 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 102258
SVRFFC
GAC117-121-102345-
/O.NEW.KFFC.SV.W.0134.090410T2258Z-090410T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FORSYTH COUNTY IN NORTH CENTRAL GEORGIA
NORTHEASTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 745 PM EDT
* AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR MOUNTAIN
PARK...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILTON...ALPHARETTA AND JOHNS CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR NORTHERN GEORGIA.
&&
LAT...LON 3420 8403 3414 8409 3409 8412 3405 8412
3403 8416 3400 8419 3403 8440 3405 8442
3411 8442 3413 8437 3419 8434 3419 8426
3421 8426
TIME...MOT...LOC 2258Z 266DEG 43KT 3416 8443
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 5:23 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 10, 5:23 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 523 PM EDT FRI APR 10 2009 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... HIGH RISK OF SEVERE TSTMS AND 30 PERCENT CHANCE OF TORNADOES HAS DEVELOPED OVER NORTHWEST GA THIS AFTERNOON AND EVENING. THE 18Z FFC SOUNDING SHOWS THE ATMOSPHERE HAS DESTABILIZED QUICKLY WITH THE DIURNAL HEATING. LI MINUS 5.3...CAPE 1800 J/KG...AND SR HELICITY OF 317. ALSO LOCALLY HEAVY RAIN EXPECTED WITH THE STRONG TSTMS... PW 1.1 INCH AND K INDEX OF 37. HOWEVER...STORMS ARE EXPECTED TO MOVE AT 50 MPH SO INTENSE...BUT BRIEF HEAVY RAIN SHOULD OCCUR WITH TEMPORARY STREET FLOODING OR PONDING ON ROADS. ALL SEVERE TSTM PARAMETERS ARE BEING MET WITH THE POTENTIAL OF GOLF BALL SIZED HAIL. WITH THE STRONG LLJ MOVING INTO THE AREA...WILL BE CONTINUING THE WIND ADVISORY FOR THE MOUNTAINS THROUGH MIDNIGHT. UPPER LOW IS ABSORBED BY LONGWAVE TROUGH AND IS ONLY A SHORTWAVE IMPULSE BY THE TIME THE SYSTEM MOVES OUT ON SATURDAY. HIGH AMPLITUDE PATTERN IN PLACE ALLOWS A COOL HIGH PRESSURE TO SLIDE EAST ACROSS SOUTHERN CANADA AND RIDGE DOWN THE EASTERN SLOPES OF THE APPALACHIANS ON SUNDAY. CURRENT ADVERTISED HIGH TEMPS MAY BE TOO WARM AS CLASSICAL CAD SETS UP. THIS WILL BE A FACTOR ON MONDAY AS MEANWHILE ANOTHER SYSTEM GEARS UP OVER THE SOUTHERN PLAINS. MERGED MAV AND MET GUIDANCE FOR MIN TEMPS TONIGHT AND MAX TEMPS SATURDAY. POPS WERE INCREASED AROUND 10 PERCENT OVER NORTH GA THIS EVENING. OTHERWISE...MAV MOS GUIDANCE WAS GENERALLY ACCEPTED FOR THE REMAINDER OF THE SHORT TERM FORECAST PERIOD. .LONG TERM /MONDAY THROUGH FRIDAY/... ECMWF (00Z RUN) IS SLOWER THAN THE GFS WITH THIS NEXT SYSTEM... WHICH IS PROBABLY A MORE REASONABLE SOLUTION GIVEN THE AMPLITUDE OF THE RIDGE OVER THE EASTERN PART OF THE COUNTRY AND THE STRENGTH OF THE CAD...THOUGH THE ECMWF DOES NOT USUALLY HANDLE CAD VERY WELL. THE COLD DOME IN NORTHEAST GEORGIA WILL CERTAINLY HAVE A STABILIZING INFLUENCE...BUT THEN AGAIN THE INHERENT HELICITY ASSOCIATED WITH THE WEDGE FRONT...WHEREVER IT SETS UP...MAY PROVIDE FOR AN INTERESTING SITUATION AS THE COLD FRONT APPROACHES MONDAY MORNING. ECMWFS TIMING WOULD IMPLY INCREASED INSTABILITY WITH THE SLIGHTLY SLOWER EASTWARD PROGRESSION...BUT BOTH MODELS ARE INDICATING A LOT OF PRECIP IN THE NORTHERN GULF/FLORIDA PANHANDLE...WHICH MAY SERVE TO CUT OFF THE DOWNSTREAM PRECIPITATION (THAT IS...US). IN ANY EVENT...IT COULD BE A POTENTIAL SEVERE WEATHER PRODUCER ALONG THE WEDGE FRONT...OR SIMPLY A RAIN-MAKER WITH THE COOL OVERRUNNING PRECIPITATION. GFS MOVES US INTO A NEAR-ZONAL FLOW PATTERN BY MIDWEEK AS THE UPPER LOW SHIFTS NORTHEAST TOWARD THE GREAT LAKES...WHEREAS THE ECMWF KEEPS THE UPPER LOW FURTHER SOUTH (OHIO VALLEY) WITH A DEEPER TROUGH AND PRECIP LINGERING. SHOULD HAVE A LULL FOR A DAY OR SO BEFORE THE NEXT LOW IN THE VERY PROGRESSIVE SERIES OF SYSTEMS APPROACHES. CONFIDENCE EXTREMELY LOW THIS FAR OUT AS GFS HAS SIGNIFICANT AMOUNT OF CONVECTIVE PRECIP (WITH A LOT OF FEEDBACK) ACROSS THE DEEP SOUTH THURSDAY MORNING WHILE ECMWF IS STILL IN THE SOUTHERN PLAINS. HAVE TAKEN A COMPROMISE ON THE TIMING AND HAVE KEPT POPS TO AT MOST LOW CHANCE. && .AVIATION... LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS NORTHWEST GEORGIA THIS AFTERNOON...ASSOCIATED WITH STRONG COLD FRONT PUSHING ACROSS THE LOWER MISSISSIPPI VALLEY REGION. CURRENT MOVEMENT AND SPEED SHOULD PUT THE LINE IN THE METRO ATL AREA 23Z-01Z TIME FRAME. LOW VFR TO MVFR CIGS SHOULD CONTINUE TO DOMINATE TAF SITES THROUGH THE EVENING...WITH VSBYS GENERALLY 6+...EXCEPT BRIEFLY LOWERING IN THE IFR RANGE IN THUNDERSTORMS. LOOK FOR WIDESPREAD CIGS IN THE 1 TO 2 THSD FT RANGE LATE TONIGHT INTO SATURDAY MORNING...THEN CIGS LIFTING INTO 25 TO 35 HUNDRED RANGE MOST PLACES BY LATE MORNING. GUSTY SOUTHWEST WINDS (10 TO 15 KTS WITH GUST TO 25KTS)THIS EVENING AHEAD OF FRONT...BECOMING WEST TO NORTHWEST GENERALLY AFTER MIDNIGHT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 54 71 47 70 52 / 60 0 0 0 70 ATLANTA 52 67 48 71 55 / 60 0 0 0 70 BLAIRSVILLE 47 62 41 66 50 / 70 0 0 0 60 CARTERSVILLE 50 66 43 72 54 / 50 0 0 0 70 COLUMBUS 57 75 52 77 60 / 40 0 0 0 70 GAINESVILLE 52 65 47 69 51 / 70 0 0 0 60 MACON 56 76 49 76 57 / 50 0 0 0 70 ROME 51 69 45 73 57 / 50 0 0 0 70 PEACHTREE CITY 51 69 44 72 55 / 50 0 0 0 70 VIDALIA 62 76 52 74 56 / 30 0 0 0 40 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL... HARALSON...HEARD...HENRY...JACKSON...LUMPKIN...MADISON... MURRAY...NEWTON...NORTH FULTON...OCONEE...PAULDING...PICKENS... POLK...ROCKDALE...SOUTH FULTON...TOWNS...UNION...WALTON...WHITE. WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING ZONES: CHATTOOGA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN... MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE. TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...WALKER...WHITFIELD. && 16
Hazardous weather outlook, Apr 10, 11:22 AM EDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1122 AM EDT FRI APR 10 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1122 AM EDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A STRONG SPRING STORM SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY REGION THIS AFTERNOON AND INTO THE LOWER OHIO VALLEY REGION DURING THE EVENING HOURS. THIS SYSTEM WILL DRAG A STRONG COLD FRONT ACROSS NORTH AND CENTRAL GEORGIA DURING THE EVENING AND EARLY MORNING HOURS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING...LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DISCUSSION... INCREASING SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM WILL SERVE TO INCREASE MOISTURE AND INSTABILITIES OVER THE REGION THROUGH THE AFTERNOON. AS THE UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT MOVE INTO THE TENNESSEE VALLEY THIS AFTERNOON...THE ATMOSPHERE WILL RAPIDLY DESTABILIZE. CAPES WILL INCREASE TO 1200 TO 1800 AHEAD OF THE COLD FRONT WITH LIFTED INDEX VALUES DECREASING TO AROUND -5. THE GREATEST THREAT OF STRONG STORMS WILL OCCUR BETWEEN THE EARLY AFTERNOON AND LATE EVENING HOURS. AS THE COLD FRONT APPROACHES NORTHWEST GEORGIA BY MID TO LATE AFTERNOON....STRONG TO SEVERE STORMS WILL LIKELY BECOME MORE NUMEROUS...SPREADING EASTWARD ACROSS NORTH AND CENTRAL GEORGIA DURING THE EVENING HOURS. ALTHOUGH THE THREAT OF SEVERE WEATHER EXISTS ACROSS THE ENTIRE STATE....THE GREATER LARGE HAIL AND ISOLATED TORNADO THREAT WILL BE GENERALLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO MILLEDGEVILLE...WHERE MORE FAVORABLE VERTICAL WIND SHEAR AND TEMPERATURE PROFILES WILL OCCUR. THE SEVERE WEATHER THREAT WILL GREATLY DIMINISH AFTER MIDNIGHT WITH THE PASSAGE OF THE COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT...AND AGAIN THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 10, 5:09 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FUNNEL CLOUD MENLO 34.48N 85.48W
04/10/2009 CHATTOOGA GA LAW ENFORCEMENT
&&
17Local storm report, Apr 10, 5:15 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL CALHOUN 34.49N 84.94W
04/10/2009 E0.25 INCH GORDON GA PUBLIC
PENNY SIZED HAIL
0508 PM HAIL RINGGOLD 34.92N 85.11W
04/10/2009 E1.00 INCH CATOOSA GA PUBLIC
&&
17Local storm report, Apr 10, 5:40 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 2 NW MENLO 34.50N 85.50W
04/10/2009 E0.75 INCH CHATTOOGA GA EMERGENCY MNGR
DIME SIZED HAIL REPORTED IN CLOUDLAND.
0455 PM HAIL 1 N CLEVELAND 34.61N 83.76W
04/10/2009 E0.50 INCH WHITE GA TRAINED SPOTTER
PEA TO MARBLE SIZED HAIL JUST NORTH OF CLEVELAND.
0450 PM TSTM WND DMG ROSSVILLE 34.97N 85.29W
04/10/2009 WALKER GA PUBLIC
2 TREES DOWN.
0515 PM HAIL ROME 34.26N 85.19W
04/10/2009 E1.00 INCH FLOYD GA PUBLIC
0515 PM HAIL TRION 34.55N 85.31W
04/10/2009 E1.00 INCH CHATTOOGA GA PUBLIC
&&
17Special weather statement, Apr 10, 6:05 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 605 PM EDT FRI APR 10 2009 GAZ006>008-102230- 605 PM EDT FRI APR 10 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN NORTHEAST GILMER...UNION AND EASTERN FANNIN COUNTIES UNTIL 630 PM EDT... AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LOVING TO MORGANTON...MOVING EAST AT 45 MPH. PEA-SIZED HAIL...WIND GUSTS TO 45 MPH...AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY...ALONG WITH BRIEF HEAVY RAIN. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 19
Local storm report, Apr 10, 6:06 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL RINGGOLD 34.92N 85.11W
04/10/2009 E1.00 INCH CATOOSA GA PUBLIC
0530 PM FUNNEL CLOUD CALHOUN 34.49N 84.94W
04/10/2009 GORDON GA AMATEUR RADIO
0500 PM HAIL 5 SE CHICKAMAUGA 34.82N 85.23W
04/10/2009 E1.25 INCH WALKER GA PUBLIC
1 TO 2 INCH HAIL.
0523 PM HAIL 5 N RANGER 34.57N 84.71W
04/10/2009 E0.88 INCH GORDON GA PUBLIC
&&
17Local storm report, Apr 10, 6:24 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG RINGGOLD 34.92N 85.11W
04/10/2009 CATOOSA GA PUBLIC
SEVERAL LARGE TREES DOWN.
0530 PM HAIL 6 N CLEVELAND 34.68N 83.76W
04/10/2009 E1.00 INCH WHITE GA PUBLIC
1 INCH HAIL
0530 PM HAIL SHANNON 34.34N 85.09W
04/10/2009 E2.75 INCH FLOYD GA PUBLIC
0545 PM HAIL 3 N BUFORD 34.16N 84.00W
04/10/2009 E0.75 INCH HALL GA PUBLIC
0550 PM HAIL ADAIRSVILLE 34.37N 84.91W
04/10/2009 E2.75 INCH BARTOW GA PUBLIC
BASEBALL SIZED HAIL THAT BROKE WINDSHIELD.
0530 PM HAIL 9 N ROME 34.39N 85.19W
04/10/2009 E1.75 INCH FLOYD GA PUBLIC
QUARTER TO GOLF BALL SIZED HAIL.
&&
17The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:30 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk, Walker | 45 min |
| Apr 10, 8:00 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Floyd, Gordon, Murray, Whitfield | 34 min |
| Apr 10, 8:19 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Paulding, Polk | 41 min |
| Apr 10, 1:03 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 42 min |
| Apr 10, 1:32 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 13 min |
| Apr 10, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 41 min |
| Apr 10, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 45 min |
| Apr 10, 4:36 PM EDT | Tornado Warning | FFC | Dade, Walker | 27 min |
| Apr 10, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 47 min |
| Apr 10, 4:53 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Walker | 37 min |
| Apr 10, 4:59 PM EDT | Tornado Warning | FFC | Catoosa, Walker | 22 min |
| Apr 10, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 44 min |
| Apr 10, 5:05 PM EDT | Tornado Warning | FFC | Gilmer, Gordon, Murray, Pickens | 25 min |
| Apr 10, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 49 min |
| Apr 10, 5:13 PM EDT | Tornado Warning | FFC | Chattooga, Floyd | 62 min |
| Apr 10, 5:19 PM EDT | Tornado Warning | FFC | Gordon, Murray, Whitfield | 41 min |
| Apr 10, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 40 min |
| Apr 10, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 64 min |
| Apr 10, 5:26 PM EDT | Tornado Warning | FFC | Bartow, Gordon | 49 min |
| Apr 10, 5:29 PM EDT | Tornado Warning | FFC | Gilmer, Murray | 46 min |
| Apr 10, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton | 28 min |
| Apr 10, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Hall | 14 min |
| Apr 10, 5:36 PM EDT | Tornado Warning | FFC | Gordon | 24 min |
| Apr 10, 5:40 PM EDT | Tornado Warning | FFC | White | 23 min |
| Apr 10, 5:42 PM EDT | Tornado Warning | FFC | Gilmer, Pickens | 48 min |
| Apr 10, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 37 min |
| Apr 10, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 50 min |
| Apr 10, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Pickens | 35 min |
| Apr 10, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 60 min |
| Apr 10, 6:02 PM EDT | Tornado Warning | FFC | Dawson, Gilmer, Lumpkin, Pickens | 43 min |
| Apr 10, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 53 min |
| Apr 10, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 49 min |
| Apr 10, 6:13 PM EDT | Tornado Warning | FFC | Banks, Hall | 47 min |
| Apr 10, 6:14 PM EDT | Tornado Warning | FFC | Cherokee, Dawson, Forsyth | 61 min |
| Apr 10, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 28 min |
| Apr 10, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 39 min |
| Apr 10, 6:25 PM EDT | Tornado Warning | FFC | Carroll, Heard | 50 min |
| Apr 10, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin | 34 min |
| Apr 10, 6:31 PM EDT | Tornado Warning | FFC | Hall | 44 min |
| Apr 10, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 41 min |
| Apr 10, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 67 min |
| Apr 10, 6:43 PM EDT | Tornado Warning | FFC | Bartow, Cherokee | 47 min |
| Apr 10, 6:50 PM EDT | Tornado Warning | FFC | Gwinnett, Hall | 25 min |
| Apr 10, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Hall | 53 min |
| Apr 10, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 44 min |
| Apr 10, 7:04 PM EDT | Tornado Warning | FFC | Coweta, Fayette | 43 min |
| Apr 10, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 52 min |
| Apr 10, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 48 min |
| Apr 10, 7:16 PM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 29 min |
| Apr 10, 7:19 PM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 41 min |
| Apr 10, 7:20 PM EDT | Tornado Warning | FFC | Heard | 40 min |
| Apr 10, 7:26 PM EDT | Tornado Warning | FFC | Bartow, Paulding, Polk | 49 min |
| Apr 10, 7:28 PM EDT | Tornado Warning | FFC | Clayton, Fayette, Henry, Spalding | 45 min |
| Apr 10, 7:28 PM EDT | Tornado Warning | FFC | Jackson, Madison | 47 min |
| Apr 10, 7:35 PM EDT | Tornado Warning | FFC | Carroll, Haralson, Paulding | 40 min |
| Apr 10, 7:37 PM EDT | Tornado Warning | FFC | Barrow, Gwinnett, Jackson | 53 min |
| Apr 10, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Forsyth, Fulton, Gwinnett | 48 min |
| Apr 10, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 60 min |
| Apr 10, 7:50 PM EDT | Tornado Warning | FFC | Clarke, Jackson, Madison, Oglethorpe | 40 min |
| Apr 10, 7:54 PM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 36 min |
| Apr 10, 7:59 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.